# SDR IPXA2015091793653

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 14,147 hours, 4,752 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: No Test
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC CHECK,  FOUND WX STABILIZER FAIL WHEN CHECKING WX SYS.   WEATHER RADAR OPS CHECKED IAW MM 34-43-00. OPS CHECKED GOOD.
